# SDR P5CA9600801

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Rivets
- Condition: Missing
- Location: Nr 3 Eng Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AND PULLED THROUGH RIVETS AT ABOUT 30 PLACES ON LEFT AND RIGHT SKIRT FAIRING ON NR 3 ENGINE.  REPLACED RIVETS ON LEFT AND RIGHT SKIRT FAIRINGS PER BAC SRM 51-30-02.
